# SDR USAA2013071500030

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660294AK
- Part serial: US423
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON OTBD END OF RT WING NR 5 SLAT UPPER WEDGE APPROX. 8" FROM OTBD END.  REPAIRED RT WING NR 5 SLAT IAW SRM 51-70-10.
